# SDR 2005FA0000524

- Difficulty date: April 6, 2005
- Submitted: April 6, 2005
- Operation: General aviation
- Aircraft: N47AK
- Make and model: Dhav DHC2*
- Aircraft serial: 726
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 147
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 148 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ADC INSTALLED AS PART OF THE EFIS SYSTEM IAW STC NR SA02207AK WOULD NOT MAINTAIN A CONSTANT ACCURATE ALTITUDE READINGS. EACH TIME THE READING WAS RESET, THE ALTITUDE READING WOULD DEVIATE UP TO 2000 FT.
